# SDR AALA20170414009

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 47,933 hours, 24,142 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKE OFF F/A CALLED COCKPIT REPORTING STRONG ELECTRIC BURNING FUMES IN CABIN. SOME ODOR IN COCKPIT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD ORD WITHOUT FURTHER INCIDENT. MAINTENANCE, WHILE TROUBLESHOOTING, FOUND A WIRE SPLICE CONTACTING DUCT BELOW LT ACM. REPLACED CONNECTOR IAW SWP MM 20-31-01. MAINTENANCE CONTINUED TROUBLESHOOTING AND REPLACED THE RT PRSOV IAW MM 21-31-01, OPS AND LEAK CHECKS OK. AS A PRECAUTION, ALSO REPLACED BOTH LEFT AND RIGHT PACK COALESCER BAGS IAW AMM 21-20-02, AND CABIN AIR RECIRCULATION FAN FILTER IAW AMM 21-20-18, ALL OPS AND LEAK CHECKS OK. THE AIRCRAFT WAS GROUNDED. (SEE ALSO SDR AALA201704189031)
